| Model Number |
200H18 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/02/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years 10 days post implant of this 18mm pulmonary bioprosthetic valved conduit in a pediatric patient, the device was replaced valve-in-valve with a 20mm transcatheter pulmonary valve (tpv) for unknown reasons.No additional adverse patient effects were reported.